Rocky Mountain Journal of Mathematics

Oscillatory and Asymptotic Behavior of a Discrete Logistic Model

Q. Kong

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 339-349.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072287

Digital Object Identifier
doi:10.1216/rmjm/1181072287

Mathematical Reviews number (MathSciNet)
MR1340012

Zentralblatt MATH identifier
0836.39004

Citation

Kong, Q. Oscillatory and Asymptotic Behavior of a Discrete Logistic Model. Rocky Mountain J. Math. 25 (1995), no. 1, 339--349. doi:10.1216/rmjm/1181072287. https://projecteuclid.org/euclid.rmjm/1181072287


Export citation

References

  • I. Györi and G. Ladas, Oscillation theory of delay difference equations with applications, Clarendon Press, New York, 1991.
  • --------, Linearized oscillation for equations with piecewise constant arguments, Differential Integral Equations 2 (1989), 123-131.
  • Q. Kong and H.I. Freedman, Single species models with monotonic and oscillating carrying capacities, Far-East J. Math. Sciences 1 (1993), 35-43.
  • S.A. Kuruklis and G. Ladas, Oscillations and global attractivity in a discrete logistic model, Quart. Appl. Math. 50 (1992), 227-233.
  • G. Ladas, Recent development in the oscillation of delay difference equations, in Differential equations: stability and control, Marcel Dekker, New York, 1990.
  • S. Levin and R. May, A note on difference-delay equations, Theor. Population Biol. 9 (1976), 178-187.
  • A.J. Nicholson, Compensatory reactions of populations to stresses and their evolutionary significance, Austral. J. Zool. 2 (1954), 9-65.
  • E.C. Pielou, An introduction to mathematical ecology, Wiley, New York, 1969.